# SDR C2XA98IA404

- Difficulty date: October 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15818
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 153
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 3011151
- Condition: Failed
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - DURING MAINTENANCE INSPECTION, THE EMERGENCY LIGHT IN THE PASSENGER DOOR WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE LIGHT BULB AND OPERATIONAL CHECKED GOOD IAW ATR42-320 JIC 33-51-21, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
